Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

A note on special values of $ L$-functions


Authors: Sanoli Gun, M. Ram Murty and Purusottam Rath
Journal: Proc. Amer. Math. Soc. 142 (2014), 1147-1156
MSC (2010): Primary 11M06, 11J89, 11J91, 33B15
DOI: https://doi.org/10.1090/S0002-9939-2014-11858-2
Published electronically: January 30, 2014
MathSciNet review: 3162237
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we link the nature of special values of certain Dirichlet $ L$-functions to those of multiple gamma values.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11M06, 11J89, 11J91, 33B15

Retrieve articles in all journals with MSC (2010): 11M06, 11J89, 11J91, 33B15


Additional Information

Sanoli Gun
Affiliation: The Institute of Mathematical Sciences, C.I.T Campus, Taramani, Chennai 600113, India
Email: sanoli@imsc.res.in

M. Ram Murty
Affiliation: Department of Mathematics, Queen’s University, Jeffrey Hall, 99 University Avenue, Kingston, ON K7L3N6, Canada
Email: murty@mast.queensu.ca

Purusottam Rath
Affiliation: Chennai Mathematical Institute, Plot No. H1, SIPCOT IT Park, Padur PO, Siruseri 603103, Tamilnadu, India
Email: rath@cmi.ac.in

DOI: https://doi.org/10.1090/S0002-9939-2014-11858-2
Received by editor(s): June 27, 2011
Received by editor(s) in revised form: July 4, 2011, and May 11, 2012
Published electronically: January 30, 2014
Communicated by: Matthew A. Papanikolas
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.